# SDR ASAA2025062059615

- Difficulty date: June 20, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 65,130 hours, 35,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143A32334
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO ANTENNA DOUBLER STA 500 TO 500A BETWEEN STR 28L AND 28R HAS CORROSION.  GROUNDED - YES. FWD CARGO ANTENNA DOUBLER STA 500-500A FOUND TO BE OUT OF LIMITS WITH 100% MATERIAL LOSS REMOVED AND REPLACED ANTENNA DOUBLER IAW B737-700 SRM 51-40-02-0G-0. W=3"  O=.040  R=.000  L=2"  D=.040
